# SDR UPS07150912

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: K157ABM6
- Part serial: 769
- Condition: Inoperative
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 390 LOST BOTH AUTOPILOTS, BOTH FLIGHT DIRECTORS AND MODE CONTROL PANEL - A/C WAS DOWN TO BASIC INSTRUMENTS.  REMOVED AND REPLACED FCU PER MM 22-15-12-04.  OPS CHECK GOOD.
